# SDR DALA13054549220

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 36,588 hours, 24,975 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT HOLE ON CENTER SECTION, RT SIDE, CORRODED.  OPENED HOLE.  REMOVED CORROSION.  NO CRACKS FOUND.  FABRICATED AND INSTALLED BUSHING IAW PRI 519682-14, REV 4.
